Publications

Found 516 results
Author Title [ Type(Desc)] Year
Filters: First Letter Of Last Name is M  [Clear All Filters]
Articles in international peer reviewed journals
Marion C. Random and deterministic triangle generation of three-dimensional classical group III. Communications in Algebra. 2013;41(3):926-954.Edit
Guedes-Martins L, Gaio A., Saraiva J., Cerdeira S., Matos L., Silva E., et al. Reference Ranges for uterine artery pulsatility index during the menstrual cycle: A cross-sectional study. PLoS ONE. 2015;10:1DUMMY.Edit
Guedes-Martins L, Gaio A., Saraiva J., Cerdeira S., Matos L., Silva E., et al. Reference Ranges for uterine artery pulsatility index during the menstrual cycle: A cross-sectional study. PLoS ONE. 2015;10:1DUMMY.Edit
Guedes-Martins L, Carvalho M., Silva C., Saraiva J., Macedo F., Almeida H., et al. Relationship between body mass index and mean arterial pressure in normotensive and chronic hypertensive pregnant women: A prospective, longitudinal study. BMC Pregnancy and Childbirth. 2015;15.Edit
Almeida J, Margolis S, Steinberg B, Volkov M. Representation theory of finite semigroups, semigroup radicals and formal language theory. Trans. Amer. Math. Soc.. 2009;361:1429-1461.Edit
Moura A. Representations of the free profinite object over DA. International Journal of Algebra and Computation. 2011;21(5):675-701.
Noriega M, Martinez JP, Laguna P, Bailon R, Almeida R. Respiration Effect on Wavelet-Based ECG T-Wave End Delineation Strategies. Ieee Transactions on Biomedical Engineering. 2012;59:1818-1828.Edit
Pinto CM, A. Lopes M, Machado J.. A review of power laws in real life phenomena. Commun. Nonlinear Sci. Numer. Simul.. 2012;17:3558-3578.Edit
Machado J., Pinto CM, A. Lopes M. A review on the characterization of signals and systems by power law distributions. Signal Processing. 2015;107:246-253.Edit
Liebeck M, Litterick A, Marion C. A rigid triple of conjugacy classes in G_2. Journal of Group Theory. 2011;14(1):31-35.Edit
P Marques F, Fernandes C., Gaio A., Costa JP, Guilherme F.. A Sampling Methodology to Facilitate Biodiversity Assessment in Public Green Spaces. Urban Forestry and Urban Greening. 2016;20:218-226.Edit
Costa JP, P Marques F, Fernandes C., Gaio A., Da Costa J, Guilherme F.. The sampling methodology to facilitate biodiversity assessment in public green spaces. URBAN FORESTRY & URBAN GREENING. 2016.Edit
Delgado M, Fernandes VH, Margolis S, Steinberg B. On semigroups whose idempotent-generated subsemigroup is aperiodic. Internat. J. Algebra Comput.. 2004;14:655-665.Edit
Carvalho M, Moreira F. Sharkowskii order for non-wandering points. Portugaliae Mathematica. 2012;69(2):159-165.Edit
Gama SM, Kraenkel R., Manna M.. Short-waves instabilities in the Benjamin-Bona-Mahoney-Perigrine equation: theory and numerics. Inverse Problems. 2001;17(4):864-870.Edit
Melo V., Baía L., Gaio A., Duarte R.. Silicosis, tuberculosis time bomb? Rev Port Pneumol. 2016;22(6):355-357.Edit
Moreira C.. Singularities of optimal averaged profit for stationary strategies. Portugaliae Mathematica. 2006;63(1):1-10.
Mena-Matos H.. Singularities of the Hamiltonian Vectorfield in Nonautonomous Variational Problems. Journal of Mathematical Analysis and Applications. 2003;283(2):610-632.
Mena-Matos H.. Singularities of the Hamiltonian Vectorfield in Optimal Control Problems. Journal of Mathematical Analysis and Applications. 2001;254(1):53-70.
Moreira C.. Singularities of the stationary domain for stationary strategies. Control & Cybernetics. 2006;35(4):881-886.
de Matos JC, Matos JM, Rodrigues MJ. Solving differential and integral equations with Tau method.. 2017.Edit
Moreira C.. Special Jordan subspaces and synchrony subspaces in coupled cell networks. SIAM J. Applied Dynamical Systems. 2015;14(1):253-285.
Dias A., Moreira C.. Spectrum of the elimination of loops and multiple arrows in coupled cell systems. Nonlinearity. 2012;25:3139-3154.Edit
Dias A., Moreira C.. Spectrum of the elimination of loops and multiple arrows in coupled cell networks. Nonlinearity. 2012;25:3139-3154.Edit
Bahij M, Nafidi A, Achchab B, Gama SM, Matos J.. A Stochastic Diffusion Process Based on the Two-Parameters Weibull Density Function. International Journal of Mathematical, Computational, Physical, Electrical and Computer Engineering . 2016;10 (6):254-259.Edit

Pages

Error | CMUP

Error

The website encountered an unexpected error. Please try again later.